# SDR SIMA201128304

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 20,039 hours, 14,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3774 DURING PREFLIGHT INSPECTION THE FLIGHT ATTENDANT REPORTED THE MEGAPHONE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE - DELAYED UNTIL MEGAPHONE WAS REPLACED.  REMOVED AND REPLACED THE MEGAPHONE WITH A SERVICEABLE UNIT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
